Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 295, NWS Atlanta, GA

July 19, 2015Sumter County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 19, 2015, 5:55 PM EDT for Sumter County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2015, 5:55 PM EDT (21:55 UTC)
Expired
Jul 19, 2015, 6:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sumter County, GA

The radar

The Robins AFB radar (KJGX), 120 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 6:02 PM EDTTSTM WND DMG4 Ssw Croxton Crossroad, GATREES DOWN ALONG LOGAN STORE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 9.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 886 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
886 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

955 
WUUS52 KFFC 192155
SVRFFC
GAC261-192230-
/O.NEW.KFFC.SV.W.0295.150719T2155Z-150719T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
555 PM EDT SUN JUL 19 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SUMTER COUNTY IN WEST CENTRAL GEORGIA...

* UNTIL 630 PM EDT

* AT 555 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  SMITHVILLE...OR 11 MILES SOUTH OF AMERICUS...MOVING SOUTHEAST AT 35
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUMTER...CROXTON CROSSROADS AND MADDOX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3193 8440 3196 8442 3202 8425 3192 8404
      3191 8408 3192 8434 3187 8434
TIME...MOT...LOC 2155Z 310DEG 31KT 3191 8428 

HAIL...1.00IN
WIND...60MPH
 
$$
KOVACIK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 2:25 PM EDT, 3 hours 30 minutes earlier.

Area forecast discussion, Jul 19, 2:25 PM EDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
225 PM EDT SUN JUL 19 2015

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...

THE PERSISTENT LEE SIDE TROUGH AND AMPLE MOISTURE WILL KEEP AFTERNOON
AND EVENING THUNDERSTORMS SCATTERED ACROSS THE CWA AGAIN MONDAY
AFTERNOON AND EVENING. WEAK SHORT WAVES WILL MOVE OUT OF THE MIDWEST
AND ACROSS THE SOUTHEAST ENHANCING LIFT MONDAY. WILL INCREASE POPS TO
HIGH CHANCE FOR MONDAY AFTERNOON. LOCAL BIAS TABLES INDICATE MAX
GUIDANCE TEMPS ARE RUNNING A FEW DEGREES TOO WARM AND HAVE LOWERED
GUIDANCE TEMPS. EVEN SO...HEAT INDICES PUT CENTRAL GA IN THE HEAT
ADVISORY CATEGORY FOR MONDAY AFTERNOON...JUST A LITTLE FURTHER NORTH
THAN TODAY.

17

.LONG TERM /TUESDAY THROUGH SUNDAY/...

MINIMAL CHANGES MADE IN THE EXTENDED FORECAST GRIDS THIS AFTERNOON.
MODEL TRENDS CONTINUE TO SUPPORT TEMPERATURES AT OR ABOVE SEASONAL
NORMALS AND SCATTERED...MAINLY DIURNAL...CONVECTION THROUGH THE
EXTENDED FORECAST PERIOD. PLEASE SEE THE PREVIOUS LONG TERM FORECAST
DISCUSSION BELOW.

20

PREVIOUS LONG TERM FORECAST DISCUSSION /MONDAY NIGHT THROUGH
SATURDAY/...

LONG TERM MODELS IN FAIRLY GOOD AGREEMENT...THE UPPER LEVEL RIDGE
FLATTENS AND RETREATS WESTWARD. AT THE SURFACE...A WEAK BOUNDARY
IS NOTED TRAVERSING THE FORECAST AREA TUESDAY INTO WEDNESDAY. BOTH
THE GFS AND ECMWF SHOW THE THICKNESS VALUES LOWERING ACROSS NORTH
GEORGIA...HOWEVER TEMPERATURES ARE STILL PROGGED IN THE LOWER TO MID
90S. PROXIMITY OF BOUNDARY AND WEAK UPPER LEVEL VORT MAXES WILL AID
IN DEVELOPMENT OF AFTERNOON AND EVENING CONVECTION WITH SCATTERED
SHOWERS AND THUNDERSTORMS EXPECTED EACH DAY.

ATWELL

41

&&

.AVIATION...
18Z UPDATE...
CONVECTION HAS INITIATED ACROSS NORTH GA AND SHOULD SPREAD INTO
CENTRAL GA OVER THE AFTERNOON HOURS. ALL CONVECTION SHOULD
DISSIPATE AFTER SUNSET. OTHER THAN IN TSRA...VFR CONDITIONS SHOULD
PERSIST THROUGH THE FORECAST. WINDS WILL REMAIN WEST TO NORTHWEST
THROUGH THE FORECAST...GOING CALM OR NEAR CALM TONIGHT.

//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS

17

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  96  75  97 /  50  50  40  30
ATLANTA         74  94  75  94 /  50  50  40  30
BLAIRSVILLE     68  90  69  89 /  50  50  40  30
CARTERSVILLE    69  94  70  94 /  50  50  40  30
COLUMBUS        75  97  76  95 /  50  50  40  30
GAINESVILLE     73  94  74  94 /  50  50  40  30
MACON           74  98  75  97 /  50  50  40  30
ROME            72  95  73  95 /  50  50  40  30
PEACHTREE CITY  72  94  73  95 /  50  50  40  30
VIDALIA         76  96  77  96 /  50  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CRAWFORD...
CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...HANCOCK...HARRIS...
HOUSTON...JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...
MACON...MARION...MERIWETHER...MONROE...MONTGOMERY...MUSCOGEE...
PEACH...PIKE...PULASKI...SCHLEY...STEWART...SUMTER...TALBOT...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKINSON.

HEAT ADVISORY FROM 1 PM TO 7 PM EDT MONDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...BUTTS...CHATTAHOOCHEE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAMAR...LAURENS...MACON...MARION...MERIWETHER...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...PEACH...PIKE...PULASKI...
PUTNAM...SCHLEY...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...17
LONG TERM....20
AVIATION...17
Hazardous weather outlook, Jul 19, 12:00 PM EDT, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1200 PM EDT SUN JUL 19 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1200 PM EDT SUN JUL 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF NORTH AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO THE EARLY EVENING...MAINLY ALONG AND
SOUTH OF A LINE FROM LAGRANGE TO MILLEDGEVILLE TO WARRENTON. PLEASE
SEE THE HEAT ADVISORY /ATLNPWFFC/ FOR MORE INFORMATION. OTHERWISE...
ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON AND EVENING.

WEATHER HAZARDS EXPECTED...
OCCASIONAL LIGHTNING AND BRIEF HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND
EVENING HOURS EACH DAY. STRONG GUSTY WINDS...FREQUENT LIGHTNING AND
BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 19, 5:12 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT SUN JUL 19 2015

GAZ092-093-104-105-192145-
SUMTER GA-MACON GA-SCHLEY GA-DOOLY GA-
512 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER...MACON...SCHLEY AND DOOLY
COUNTIES UNTIL 545 PM EDT...

AT 512 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ANDERSONVILLE...OR 7 MILES SOUTHEAST OF
ELLAVILLE...MOVING SOUTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMERICUS...ANDERSONVILLE...LAMAR...NEW ERA...HUNTINGTON...DRAYTON...
LA CROSSE...BUMPHEAD...METHVINS...ANDERSONVILLE NATIONAL HISTORIC...
MADDOX...FLINT RIVER WMA AND PENNINGTON.

LAT...LON 3221 8433 3227 8412 3208 8389 3195 8425
TIME...MOT...LOC 2112Z 321DEG 13KT 3219 8419

KOVACIK
Special weather statement, Jul 19, 5:28 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
528 PM EDT SUN JUL 19 2015

GAZ096-097-109-192200-
DODGE GA-BLECKLEY GA-LAURENS GA-
528 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR DODGE...BLECKLEY AND LAURENS
COUNTIES UNTIL 600 PM EDT...

AT 528 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEXTER...OR 12 MILES WEST OF DUBLIN...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DUBLIN...CHESTER...DEXTER...DUDLEY...RENTZ...MONTROSE...REBIE...
HARLOW...ROWLAND AND GOLDSBORO.

LAT...LON 3254 8326 3257 8315 3248 8289 3238 8300
      3234 8317
TIME...MOT...LOC 2128Z 311DEG 31KT 3248 8310

KOVACIK
Special weather statement, Jul 19, 5:32 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
532 PM EDT SUN JUL 19 2015

GAZ097-098-110>113-192215-
WHEELER GA-MONTGOMERY GA-LAURENS GA-TOOMBS GA-TREUTLEN GA-TELFAIR GA-
532 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...MONTGOMERY...LAURENS...
TOOMBS...TREUTLEN AND TELFAIR COUNTIES UNTIL 615 PM EDT...

AT 531 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR GLENWOOD...OR NEAR MOUNT VERNON...MOVING
SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MCRAE...LYONS...ALAMO...MOUNT VERNON...VIDALIA...HELENA...LUMBER
CITY...GLENWOOD...UVALDA...AILEY...SCOTLAND...HIGGSTON...SANTA
CLAUS...ALSTON...TARRYTOWN...TOWNS...CEDAR CROSSING...JOHNSON
CORNER...ROCK SPRINGS AND CHARLOTTEVILLE.

LAT...LON 3215 8294 3214 8292 3218 8287 3220 8289
      3217 8295 3221 8297 3238 8245 3206 8220
      3193 8222 3194 8238 3196 8238 3195 8240
      3197 8248 3197 8250 3196 8248 3195 8249
      3196 8255 3192 8263 3192 8268 3186 8277
TIME...MOT...LOC 2131Z 311DEG 31KT 3211 8265

KOVACIK
Special weather statement, Jul 19, 5:45 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
545 PM EDT SUN JUL 19 2015

GAZ083-095-096-107-109-192230-
TWIGGS GA-DODGE GA-BLECKLEY GA-HOUSTON GA-PULASKI GA-
545 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...DODGE...BLECKLEY...
HOUSTON AND PULASKI COUNTIES UNTIL 630 PM EDT...

AT 545 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR COCHRAN...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
COCHRAN...HAWKINSVILLE...DUBOIS...PAULK...HARTFORD...MAGNOLIA...
PULASKI STATE PRISON...OCMULGEE PUBLIC FISHING AREA...ROYAL...MOBLEY
CROSSING...CARY...RODDY...BROWNDALE...YONKERS...BAILEYS PARK...
EMPIRE...COLEY STATION...GRESSTON...PORTER AND KLONDIKE.

LAT...LON 3251 8360 3252 8328 3229 8314 3224 8360
TIME...MOT...LOC 2145Z 310DEG 31KT 3244 8335

KOVACIK
Special weather statement, Jul 19, 5:50 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
550 PM EDT SUN JUL 19 2015

GAZ104-192215-
SUMTER GA-
550 PM EDT SUN JUL 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SUMTER COUNTY UNTIL 615 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR SMITHVILLE...OR 10 MILES NORTHEAST OF
DAWSON...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...WINDS UP TO 40 MPH...UP TO PENNY SIZED HAIL AND HEAVY
           RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. LOCALIZED FLOODING IN LOW
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS THE
           ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMTER AND CROXTON CROSSROADS.

LAT...LON 3190 8438 3192 8438 3196 8444 3197 8442
      3200 8427 3192 8420 3191 8433 3188 8434
      3187 8434
TIME...MOT...LOC 2150Z 310DEG 31KT 3190 8434
Local storm report, Jul 19, 5:53 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT SUN JUL 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TSTM WND DMG     1 SE BUTLER             32.56N  84.24W
07/19/2015                   TAYLOR             GA   911 CALL CENTER

            MULTIPLE TREES DOWN.

&&

EVENT NUMBER FFC1500559

BAKER

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 8:34 PM EDTSpecial Weather StatementFFCDouglas, Paulding26 min
Jul 18, 8:47 PM EDTSpecial Weather StatementFFCGlascock28 min
Jul 19, 4:03 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 38 more15 hr
Jul 19, 12:50 PM EDTSpecial Weather StatementFFCFulton25 min
Jul 19, 1:32 PM EDTSpecial Weather StatementFFCCoweta28 min
Jul 19, 1:53 PM EDTSpecial Weather StatementFFCFayette37 min
Jul 19, 2:03 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more29 hr
Jul 19, 2:06 PM EDTSpecial Weather StatementFFCHenry24 min
Jul 19, 2:12 PM EDTSpecial Weather StatementFFCHaralson33 min
Jul 19, 2:33 PM EDTSpecial Weather StatementFFCCarroll27 min
Jul 19, 2:37 PM EDTSpecial Weather StatementFFCHenry23 min
Jul 19, 2:46 PM EDTSpecial Weather StatementFFCDouglas29 min
Jul 19, 2:55 PM EDTSpecial Weather StatementFFCCarroll35 min
Jul 19, 2:57 PM EDTSpecial Weather StatementFFCButts33 min
Jul 19, 3:04 PM EDTSpecial Weather StatementFFCCoweta26 min
Jul 19, 3:07 PM EDTSpecial Weather StatementFFCFulton23 min
Jul 19, 3:31 PM EDTSpecial Weather StatementFFCPolk29 min
Jul 19, 4:14 PM EDTSpecial Weather StatementFFCGordon31 min
Jul 19, 4:17 PM EDTSpecial Weather StatementFFCEmanuel28 min
Jul 19, 4:25 PM EDTSpecial Weather StatementFFCPaulding35 min
Jul 19, 4:36 PM EDTSpecial Weather StatementFFCMontgomery, Treutlen, Wheeler24 min
Jul 19, 4:42 PM EDTSpecial Weather StatementFFCTaylor33 min
Jul 19, 4:48 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor42 min
Jul 19, 4:55 PM EDTSpecial Weather StatementFFCBartow35 min
Jul 19, 4:59 PM EDTSpecial Weather StatementFFCGreene, Morgan31 min
Jul 19, 5:05 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Treutlen, Wheeler25 min
Jul 19, 5:12 PM EDTSpecial Weather StatementFFCSumter33 min
Jul 19, 5:28 PM EDTSpecial Weather StatementFFCLaurens32 min
Jul 19, 5:32 PM EDTSpecial Weather StatementFFCMontgomery, Toombs, Wheeler43 min
Jul 19, 5:36 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens24 min
Jul 19, 5:45 PM EDTSpecial Weather StatementFFCBleckley45 min
Jul 19, 5:50 PM EDTSpecial Weather StatementFFCSumter25 min
Jul 19, 6:01 PM EDTSpecial Weather StatementFFCLaurens44 min
Jul 19, 6:16 PM EDTSpecial Weather StatementFFCCrisp29 min
Jul 19, 6:23 PM EDTSpecial Weather StatementFFCDodge37 min
Jul 19, 6:34 PM EDTSpecial Weather StatementFFCCrisp41 min
Jul 19, 6:46 PM EDTSpecial Weather StatementFFCTreutlen29 min
Jul 19, 6:50 PM EDTSevere Thunderstorm WarningFFCCrisp40 min
Jul 19, 6:55 PM EDTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox50 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.